# SDR DALA2021060403070

- Difficulty date: June 3, 2021
- Submitted: June 4, 2021
- Operation: Air carrier
- Aircraft: N377NW
- Make and model: Airbus A320-211
- Aircraft serial: 2082
- Aircraft time: 50,109 hours, 24,120 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Wrong Part
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SHIP 3277 EMERGENCY EXIT LOCATION SIGN (53WL) IS MISSING THE TWO RED ARROWS. CORRECTIVE ACTION: INSTALLED NEW LENS PER A320 AMM 33-51. (7064338)
